Volume 24, Number 3
Previous Issue Next Issue

Congratulations To Academician Lin Qun On His 70th Birthday

J. Comp. Math., 24 (2006), pp. 225-226.

Preview Full PDF 225 1849 Abstract

Yinnian He, Jinchao Xu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 227-238.

Preview Full PDF 363 1951 Abstract

Zhengfu Xu & Chi-Wang Shu

J. Comp. Math., 24 (2006), pp. 239-251.

Preview Full PDF 363 1968 Abstract

Zhong-Hua Qiao, Zhi-Lin Li & Tao Tang

J. Comp. Math., 24 (2006), pp. 252-264.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1001 2535 Abstract

Qiang Du & Liyong Zhu

J. Comp. Math., 24 (2006), pp. 265-280.

Preview Full PDF 222 1889 Abstract

Zhang-Xin Chen & Xi-Jun Yu

J. Comp. Math., 24 (2006), pp. 281-294.

Preview Full PDF 363 1915 Abstract

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

J. Comp. Math., 24 (2006), pp. 295-304.

Preview Full PDF 244 1901 Abstract

Jiachang Sun

J. Comp. Math., 24 (2006), pp. 305-322.

Preview Full PDF 276 1963 Abstract

Ju-E Yang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 323-342.

Preview Full PDF 257 1914 Abstract

Hui-Po Liu & Ning-Ning Yan

J. Comp. Math., 24 (2006), pp. 343-356.

Preview Full PDF 242 1920 Abstract

Ya-Xiang Yuan & Zhen-Zhen Zheng

J. Comp. Math., 24 (2006), pp. 357-364.

Preview Full PDF 226 1840 Abstract

Yun-Qing Huang, Wei Li & Fang Su

J. Comp. Math., 24 (2006), pp. 365-372.

Preview Full PDF 361 1994 Abstract

Fang Liu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 373-392.

Preview Full PDF 331 1942 Abstract

Zhiming Chen

J. Comp. Math., 24 (2006), pp. 393-400.

Preview Full PDF 354 1956 Abstract

Hai-Yan Jiang & Ping-Wen Zhang

J. Comp. Math., 24 (2006), pp. 401-411.

Preview Full PDF 426 2005 Abstract

Guang-Wei Yuan & Xu-Deng Hang

J. Comp. Math., 24 (2006), pp. 412-424.

Preview Full PDF 239 1925 Abstract

Ji-Ming Yang & Yan-Ping Chen

J. Comp. Math., 24 (2006), pp. 425-434.

Preview Full PDF 246 1907 Abstract

Xue-Cheng Tai & Chang-Hui Yao

J. Comp. Math., 24 (2006), pp. 435-443.

Preview Full PDF 360 2042 Abstract

Shuang-Hu Wang

J. Comp. Math., 24 (2006), pp. 444-450.

Preview Full PDF 248 1895 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard